Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Representation of $H^p $-functions


Author: D. J. Patil
Journal: Bull. Amer. Math. Soc. 78 (1972), 617-620
MSC (1970): Primary 30A78, 30A88; Secondary 46E20, 30A86, 47B35
MathSciNet review: 0298017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Arlen Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/1964), 89–102. MR 0160136
  • 2. Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523
  • 3. Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • 4. D. J. Patil, Recapturing H (unpublished).
  • 5. Harold Widom, Toeplitz operators on 𝐻_{𝑝}, Pacific J. Math. 19 (1966), 573–582. MR 0201982

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A78, 30A88, 46E20, 30A86, 47B35

Retrieve articles in all journals with MSC (1970): 30A78, 30A88, 46E20, 30A86, 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13031-3